# SDR DL76S000798

- Difficulty date: April 19, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N117DL
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 43,455 hours, 21,206 cycles
- Engine: Ge CF680A2
- Engine time: 38,313 hours, 18,857 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A2
- Part serial: 580328
- Condition: Odor
- Location: Nr 2
- Part time: 38,313 hours, 18,857 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, F/A CALLED AND REPORTED SMOKE AND FUMES IN THE CABIN.  RETURNED FOR LANDING.  F/A THEN REPORTED ONLY FUMES.  PRIOR TO LANDING FUMES HAD DISAPPEARED.  FOUND DETERGENT SMELL NR 2 ENGINE.  PERFORMED ENGINE RUN FOR 20 MINUTES.  NO FUMES NOTICED.
